# SDR UIEA2020081701794

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,779 hours, 21,353 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING FROM TAIL SECTION AROUND APU VISUAL INSPECTION CLEANED THE APU AREA IAW MM 49-05-03. NO LEAKS NOTED AT THIS TIME.
